MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2011, the patient presented with a mid-descending thoracic aortic aneurysm and underwent treatment utilizing a gore® tag® conformable thoracic stent graft with active control (ctag a/c).The patient tolerated the procedure.On (b)(6) 2017, the patient presented with a type 1a endoleak from the previously placed device and underwent reintervention utilizing a conformable gore® tag® thoracic endoprosthesis (ctag).The tag device was extended to the left subclavian artery.The patient tolerated the procedure.On (b)(6) 2019, the patient presented with a type 1b endoleak and underwent reintervention utilizing a conformable gore® tag®thoracic endoprosthesis (ctag).The patient tolerated the procedure.On (b)(6) 2020, the patient presented with a continued type 1a endoleak and underwent reintervention utilizing a gore® tag® conformable thoracic stent graft with active control system (ctag a/c).The device was placed to partially cover the left subclavian artery due to the continued type 1a endoleak.The patient tolerated the procedure.On (b)(6) 2022.The patient presented with a type 1a endoleak and underwent a carotid-carotid and carotid-subclavian bypass in preparation for future placement of a device to resolve the type 1a endoleak.The patient tolerated the procedure.On (b)(6) 2022, the patient underwent reintervention for resolution of previously observed proximal type 1a endoleak.Reportedly, no type 1b endoleak was observed but the physician extended distally into the celiac artery due to the previously most distal device ending in a bend.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: added component code g04122.Per gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reoperation.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13596468
Report Number2017233-2022-02766
Device Sequence Number17629003
Product Code MIH
UDI-Device Identifier00733132647002
UDI-Public00733132647002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberTGM454520
Device Catalogue NumberTGM454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale